# SDR CALA2025013002140

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 120,296 hours, 12,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R, SLIDE GIRT BAR ENGAGES WHILE DOOR DISARMED AT 12 OCLOCK POSITION OF HANDLE THROW FOUND GIRT BAR SNAGGING WHILE IN DISARMED POS. FOUND FLOOR-MOUNTED STRIKERS OUT OF ALIGNMENT. ADJUSTED FLOOR-MOUNTED GIRT BAR STRIKERS. PERFORMED OPSCHECK. OPSCHECK GOOD. DOOR OPERATES AS NORMAL. UNABLE TO REPLICATE FAULT. OK TO CONTINUE.
